Couldn't find what you looking for?

TRY OUR SEARCH!

hiccups after cortisone shots

Answered by a doctor

EVERY time I have a cortisone shot I get uncontrollable hiccups within a few hours. Sometimes it lasts for several days. I've tried all the usual cures, sugar on tongue, drinking water, holding air, breathing in a bag. NOTHING works. Any suggestions. I got a shot in the shoulder yesterday at 2PM,...

by User avatar oneeconomist

CORTIZONE INJECTIONS IN THE NECK

Answered by a doctor

Hello. I'm middle aged man and I was perfectly healthy until few months back when I first started to suffer from really strong pains located in my neck and upper spine. I used several pain medications and neck and back exercises but there was no long term relief. I talk with my doctor about...

by User avatar Guest

Had cortisone injection yesterday am didn't sleep last night

Answered by a doctor

Hi, I had a cortisone injection in my knee yesterday morning (first one ever). From what everyone said I expected it to really hurt but was pleasantly surprised that it wasn't bad at all. However, shortly thereafter I got a dull headache that I could NOT get rid of and it's still there to a much...

by User avatar abj326

steroid injection site deformation

Answered by a doctor

I had a steroid shot on the right side of my butt about 7 months ago for a back injury. The bruise went away in about a month. There was no pain involved after the injection. About 3 months after the injection I noticed a divot or a dimple appearing at the injection site. NOW....it's a huge...

by User avatar Peggy Lee29962

Side Effects Of Cortisone Injections

Answered by a doctor

This post is an extension of the Side effects from a cortisone injection thread. Please continue posting within this thread.

by User avatar Jenny3481

Does Flonase cause migraine headaches?

Answered by a doctor

Hello, I am suffering from asthma and allergies. I am allergic to some types of food, pollen, cat hair Unfortunately, beside all this, asthma gets worse in the spring and rhinitis comes too. I drink my asthma meds regularly and in the spring I add Flonase spray in the therapy. Does Flonase cause...

by User avatar Guest

Emotional effects of Cortisone injections...

Answered by a doctor

I am interested to know if anyone has had emotional effects of these injections? My mother has been getting these injections for about 3 months now...every 3 weeks. The injections ARE helping her back pain....but the emotional reactions have been HORRIBLE! Her injections are always on a...

by User avatar Guest

I had a cortisone injection in my hip yesterday and been peeing every 10 minutes all day and night

just had a cortisone in my hip yesterday and honestly been peeing every 10 mins all day and night fun times 

by User avatar Guest

cortisone shot hitting the nerve-pain ever since

Answered by a doctor

I received a cortisone shot on July 25,2007 because I was having pain from a herniated disc. I went home right after the shot and went to bed. It was painful. The next day I could not walk. My doctor said the injection hit my nerve. The left buttocks that I received the injection in was three times...

by User avatar general47

Cortisone Injection in ankle

Answered by a doctor

I got a cortisone injection in my ankle last Friday and it was painful. It can take from a couple of days to a week for the injection to start working and bring down the inflammation. My ankle surgeon said that it is not uncommon to have pain long after surgery and he said thst the pain I hsave now...

by User avatar tgb115923